# SDR RAIA950439

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 91SE16
- Condition: Out Of Adjust
- Location: Pax Door
- Part time: 5,980 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEC - FLT NR 7301 - PASSENGER DOOR WARNING LIGHT ILLUMINATED.  ADJUSTED HANDLE MICROSWITCH.  (W)
